# SDR REXA2019040837372

- Difficulty date: March 27, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R35289
- Condition: Corroded
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT LBL27.0 HAS CORROSION FROM FS605.0 TO FS 621.0
REPAIRED CARGO FLOOR SUPPORT IAW EA CRJ253-08733 AAR SM 107
